MAUDE Adverse Event Report: MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 007447
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A 0.035 x 145cm ptfe guide wire was used during a procedure to treat a non tortuous, non calcified lesion.It was reported that the outer core of the wire separated from the inner core of the wire.The patient is alive with no injury.Their was no impact to the patient and their current status is good.Sr (b)(4) was created for the comment "it has occurred on/during several procedures.".
 
Additional Manufacturer Narrative
Additional information: no damage was noted to packaging.No issues were noted to the device when removing from the packaging per ifu.The device was inspected.The device was prepped per ifu.The wire tip was not formed by the physician.The lesion was not pre-dilated.The device did not pass through a previously-deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during insertion/delivery.It was not possible to advance the device over the aortic arch.Device evaluation: one 0.035¿ moveable core guidewire was received for analysis.The inner moveable core wire was partially removed approx.2cm from the spring.No deformation was noted to the wire.Visual inspection carried out noted the guidewire appeared longer in length because the moveable core wire had been partially removed from the spring at some point (approx.2.7cm).The core wire has a smaller od than the spring as per specification.Id, od, length and the gap between the handle (moveable core wire) and the spring guide were measured, and all met specification.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ANGIOGRAPHIC GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9620048
Report Number1220452-2020-00008
Device Sequence Number11287810
Product Code DQX
UDI-Device Identifier00643169856844
UDI-Public00643169856844
Combination Product (Y/N)N
Initial Reporter CountryUG
PMA/510(K) Number
K082873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Model Number007447
Device Catalogue Number007447
Device Lot NumberGFDN0680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/06/2020
03/06/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date04/03/2020
04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1